# SDR AALA202405097597

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 32,820 hours, 13,619 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FUEL IMBALANCE DURING FLIGHT, REBALANCED BUT FUEL WOULD NOT STOP TRANSFERING ONCE PUMP TURN OFF; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. SUCCESSFULLY TRANSFERRED FUEL, FQIS BITE CHECK, ALL INDICATION CORRECT, NO FAULT FOUND. PER AMM 28-41-00.
